# SDR UALA2008123007047

- Difficulty date: December 29, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 49,245 hours, 7,291 cycles
- Engine: Pwa PW40903
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT ENG FUEL FILTER INDICATION.  REPLACED DIFFERENTIAL PRESSURE SWITCH
